# SDR CALA2019072401232

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 65,117 hours, 23,782 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A40011
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN AT ST 92.70 REQUIRES ACCESS HOLES FOR IN-SPAR RIB CRACKS.(NR# 9677013,9677014,9677015,967701 6 FOR RIB CRACKS). REPAIR AS PER SRM 55-10-01 REPAIR 11.INITIATE DIP TO INSPECT EXTERNAL DOUBLER AT 56K TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTION EVERY 9K FLIGHT CYCLES IAW 55-10-01 REPAIR 11 PARAGRAPTH 5 TABLE 204. SEE FLEET CYCLE NR # 9677336 FOR WORK ACCOMPLISHED. REPAIR AS PER SRM 55-10-01 REPAIR 11, C/W INSP AS PER TABLE 204.INITIATE DIP TO INSPECT EXTERNAL DOUBLER AT 56K TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTION EVERY 9K FLIGHT CYCLES IAW 55-10-01 REPAIR 11 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. MAINTENANCE ACTION NOTED BY INSPECTION. QC REVIEWED QC REVIEWED.
